# SDR HNAA2018020100019

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 54,154 hours, 63,985 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Brush Block
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AND BACK EXIT SIGN FLICKERING IN FLIGHT.   INSPECTED BRUSHBLOCK WIRING AND CONNECTORS. NO DEFECTS NOTED. REMOVED AND REPLACED THE NR 1 & 2 ENGINE BRUSHBLOCKS IAW MM 61-10-11. OPS CHECKED GOOD IAW PDT -8.  RAN MANUAL. NO FLICKER OF EMERGENCY LIGHTS DURING RUN.
